# SDR HEEA0015183

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N404PH
- Make and model: Bell 407
- Aircraft serial: 53188
- System (JASC): 1100 · Placards and Markings
- Part: I D Plate
- Part number: 23081018
- Condition: Missing
- Location: Starter
- Part time: 585 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER/GENERATOR REMOVED FOR 300 HOUR INSPECTION.  FOUND THERE WAS NO BELL HELICOPTER PART NUMBER 206-062-200-112 ON THE I.D. PLATE.  AS PER BELL, PART NUMBER 23081-018 ALONE IS NOT AUTHORIZED FOR THEIR 407 AIRCRAFT.
